# SDR 05FDEA02203

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Structure
- Condition: Unknown
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RT SIDE OLD REPAIR AT XAR=417.800.  REPAIR IAW SRM 55-00-01 FIG 3 VOL 1.
